JM Sanz-Serna
Title
Cited by
Cited by
Year
Numerical Hamiltonian problems
JM Sanz-Serna, MP Calvo
Chapman and Hall (Dover edition 2018), 1994
1804*1994
Runge-Kutta schemes for Hamiltonian systems
JM Sanz-Serna
BIT Numerical Mathematics 28 (4), 877-883, 1988
4821988
Symplectic integrators for Hamiltonian problems: an overview
JM Sanz-Serna
Acta Numerica 1, 243-286, 1992
4801992
Long-time-step methods for oscillatory differential equations
B García-Archilla, JM Sanz-Serna, RD Skeel
SIAM Journal on Scientific Computing 20 (3), 930-963, 1998
2701998
Optimal tuning of the hybrid Monte Carlo algorithm
A Beskos, N Pillai, G Roberts, JM Sanz-Serna, A Stuart
Bernoulli 19 (5A), 1501-1534, 2013
2432013
On polynomials orthogonal with respect to certain Sobolev inner products
A Iserles, PE Koch, SP Nørsett, JM Sanz-Serna
Journal of Approximation Theory 65 (2), 151-175, 1991
2311991
The development of variable-step symplectic integrators, with application to the two-body problem
MP Calvo, JM Sanz-Serna
SIAM Journal on Scientific Computing 14 (4), 936-952, 1993
1931993
Conservative and nonconservative schemes for the solution of the nonlinear Schrödinger equation
JM Sanz-Serna, JG Verwer
IMA Journal of Numerical Analysis 6 (1), 25-42, 1986
1681986
Product approximation for non-linear problems in the finite element method
I Christie, DF Griffiths, AR Mitchell, JM Sanz-Serna
IMA Journal of Numerical Analysis 1 (3), 253-266, 1981
1671981
Methods for the numerical solution of the nonlinear Schrödinger equation
JM Sanz-Serna
Mathematics of Computation 43 (167), 21-27, 1984
1421984
A numerical method for a partial integro-differential equation
JM Sanz-Serna
SIAM Journal on Numerical Analysis 25 (2), 319-327, 1988
1411988
Convergence and order reduction of Runge-Kutta schemes applied to evolutionary problems in partial differential equations
JM Sanz-Serna, JG Verwer, WH Hundsdorfer
Numerische Mathematik 50 (4), 405-418, 1986
1381986
On the scope of the method of modified equations
DF Griffiths, JM Sanz-Serna
SIAM Journal on Scientific and Statistical Computing 7 (3), 994-1008, 1986
1371986
Petrov-Galerkin methods for nonlinear dispersive waves
JM Sanz-Serna, I Christie
Journal of Computational Physics 39 (1), 94-102, 1981
1331981
Order conditions for canonical Runge–Kutta schemes
JM Sanz-Serna, L Abia
SIAM Journal on Numerical Analysis 28 (4), 1081-1096, 1991
1301991
Hybrid Monte Carlo on Hilbert spaces
A Beskos, FJ Pinski, JM Sanz-Serna, AM Stuart
Stochastic Processes and their Applications 121 (10), 2201-2230, 2011
1152011
Convergence of method of lines approximations to partial differential equations
JG Verwer, JM Sanz-Serna
Computing 33 (3-4), 297-313, 1984
1151984
Partitioned Runge-Kutta methods for separable Hamiltonian problems
L Abia, JM Sanz-Serna
Mathematics of Computation 60 (202), 617-634, 1993
911993
Order conditions for numerical integrators obtained by composing simpler integrators
A Murua, JM Sanz–Serna
Philosophical Transactions of the Royal Society of London A 357 (1754), 1079 …, 1999
901999
An explicit finite-difference scheme with exact conservation properties
JM Sanz-Serna
Journal of Computational Physics 47 (2), 199-210, 1982
901982
The system can't perform the operation now. Try again later.
Articles 1–20